# SDR ASAA2015101313489

- Difficulty date: October 13, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 898 hours, 291 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 45LXD0
- Condition: Inoperative
- Part time: 949 hours, 303 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED F/O'S MCP COURSE WINDOW IS BLANK.  ACFT GROUNDED. REPLACED MODE CONTROL PANEL. OPS GOOD.  GROUND VERIFICATION SUCCESSFUL.  REF AMM 22-11-34.  ACCOMPLISHED DFCS BITE 32 DFCS LRU INTERFACE TEST FOR MCP, 49 LAND VERIFY TEST, AND HGS SENSOR DATA TEST FOR FCC/AT. ALL TESTS PASSED. REF AMM 22-00-01-730-801, CMM 34-36-00. AC REMAINS CATIIIA AUTOLAND + HGS QUALIFIED.  VERIFIED LWMP PLACARD STATUS SCREW REFLECTS SAME.
